Geometry and arithmetic of certain double octic Calabi-Yau manifolds

2005
journal article
article
11
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorCynk, Sławomir - 100413 pl
dc.contributor.authorMeyer, Christianpl
dc.date.accessioned2019-09-06T06:43:05Z
dc.date.available2019-09-06T06:43:05Z
dc.date.issued2005pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number2pl
dc.description.physical180-194pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume48pl
dc.identifier.doi10.4153/CMB-2005-016-7pl
dc.identifier.eissn1496-4287pl
dc.identifier.issn0008-4395pl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/82016
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licenceOTHER
dc.rights.uri*
dc.share.typeinne
dc.subject.enCalabi-Yapl
dc.subject.endouble coveringpl
dc.subject.enmodular formpl
dc.subtypeArticlepl
dc.titleGeometry and arithmetic of certain double octic Calabi-Yau manifoldspl
dc.title.journalCanadian Mathematical Bulletinpl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Cynk, Sławomir - 100413
dc.contributor.authorpl
Meyer, Christian
dc.date.accessioned
2019-09-06T06:43:05Z
dc.date.available
2019-09-06T06:43:05Z
dc.date.issuedpl
2005
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
2
dc.description.physicalpl
180-194
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
48
dc.identifier.doipl
10.4153/CMB-2005-016-7
dc.identifier.eissnpl
1496-4287
dc.identifier.issnpl
0008-4395
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/82016
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
OTHER
dc.rights.uri*
dc.share.type
inne
dc.subject.enpl
Calabi-Ya
dc.subject.enpl
double covering
dc.subject.enpl
modular form
dc.subtypepl
Article
dc.titlepl
Geometry and arithmetic of certain double octic Calabi-Yau manifolds
dc.title.journalpl
Canadian Mathematical Bulletin
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
13
Views per month
Views per city
Ashburn
2
Wroclaw
2
Camden
1
Chandler
1
Dublin
1
Szczecin
1

No access

No Thumbnail Available